# SDR SWAA2022022213934

- Difficulty date: September 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL; 242AF UPPER SURFACE; INBD & OTBD SIDES; SOME FACE SHEET PLYS PULLED LOOSE. / FABRICATED NEW PANEL 242AF IAW SRM 53-00-50-2R-0 PARA 1A NOTE. USED EXISTING PANEL AS TEMPLATE. & IAW DWG 144A5810 ID0190 REV A
